Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

How can computer protector made of neoprene cause cancer?

Hi, I just bought a computer protection made by premium neoprene and it says as well, "CA Residents Warning This product contains chemicals known to the state of California to cause cancer, bith defects or other reproductive harm"... I am worry about it, what should I do? Or how can this protector can cause this diseases.

Thank you
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM
This can cause seuch serious disorders but not for you. It can affect workers who produce it in factories where such substances can be found like part of gases and liquids. It cant come into your body except you eat it. So thee are only scienetific studies which found some effect on animals,but serious impact on humans health wasnt yet proved. WIsh you good health.
Answered: Fri, 19 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor